Vanishing bile duct and Stevens-Johnson syndrome associated with ciprofloxacin treated with tacrolimus.


Okan G., Yaylaci S. , Peker O., Kaymakoglu S., Saruc M.

World journal of gastroenterology, cilt.14, ss.4697-700, 2008 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 14 Konu: 29
  • Basım Tarihi: 2008
  • Doi Numarası: 10.3748/wjg.14.4697
  • Dergi Adı: World journal of gastroenterology
  • Sayfa Sayısı: ss.4697-700

Özet

Stevens-Johnson syndrome (SIS) is a serious and potentially life-threatening disease. Vanishing bile duct syndrome (VBDS) is a rare cause of progressive cholestasis. Both syndromes are mostly related with drugs. We report a case of a patient with ciprofloxacin-incluced SIS and acute onset of VBDS, and reviewed the related literature. It is the first case of ciprofloxacin-induced VBDS successfully treated with tacrolimus. This case reminds physicians of the importance of drug reactions, their severity techniques for diagnosis and methods of management. (c) 2008 The WJG Press. All rights reserved.